# SDR DALA2019091205316

- Difficulty date: September 11, 2019
- Submitted: September 15, 2019
- Operation: Air carrier
- Aircraft: N802NW
- Make and model: Airbus A330-323
- Aircraft serial: 0533
- Aircraft time: 73,594 hours, 9,668 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 14B AND 24B EMERGENCY LIGHT INOPERATIVE. RE-CONNECTED PLUG AT SEAT 14B AND REPLACED LIGHT AT SEAT 24B. LP 5467342
